# SDR AALA202111263465

- Difficulty date: November 25, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,106 hours, 25,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE COVER LOOSE AT 4R DOOR. SECURED SLIDE COVER IAW AMM 25-62-50.
